# SDR HEEA0011037

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 206011721113
- Condition: Leaking
- Location: T/R Gr Box
- Part time: 1,694 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX LEAKING OIL AT CONTROL HOUSING ASSEMBLY SEAL.
